# SDR ASOA201611165155

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 32,497 hours, 23,232 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF ELECTRICAL SMOKE OR BURNING SMELL IN COCKPIT.  INSPECTED COCKPIT AND COULD NOT FIND ISSUE.  NO FAULT FOUND.  ALL WERE DONE IAW FIM 21-22-00.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
